Armenian Journal of Mathematics

Existence of a solution in the Holder space for a nonlinear functional integral equation

Saha, Dipankar and Sen, Mausumi and Sarkar, Nimai and Saha, Subhankar (2020) Existence of a solution in the Holder space for a nonlinear functional integral equation. Armenian Journal of Mathematics, 12 (7). pp. 1-8. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
239Kb

Abstract

This article is entirely devoted to the application of the measure of noncompactness defined in the Holder space. Here the emphasis is on the study of the nonlinear functional integral equation with changed arguments. Precisely, the existence of a solution is obtained by employing the Darbo fixed point theorem under certain hypotheses. Finally, we provide a tangible example which supports our results.

Item Type:Article
Uncontrolled Keywords:Functional integral equation, Fixed point theory, Holder space
Subjects:45-xx Integral equations
47-xx Operator theory
ID Code:864
Deposited By:Professor Anry Nersesyan
Deposited On:29 Aug 2020 22:14
Last Modified:29 Aug 2020 22:14

Repository Staff Only: item control page